Morando Paola

PROFESSORE ASSOCIATO
SSD
MAT/07 - FISICA MATEMATICA
Settore concorsuale
01/A4 - FISICA MATEMATICA

Referenti e contatti

Sede di lavoro

Via Celoria, 2
20133 MILANO (MI)

Numero di telefono dell'ufficio
02503 16882
E-mail di ateneo
Ricevimento
Su appuntamento

Didattica

Ricerca

Pubblicazioni
  • Symmetries of stochastic differential equations using Girsanov transformations / F.C. De Vecchi, P. Morando, S. Ugolini. - In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL. - ISSN 1751-8113. - 53:13(2020 Apr 03).
  • Weak symmetries of stochastic differential equations driven by semimartingales with jumps / S. Albeverio, F.C. De Vecchi, P. Morando, S. Ugolini. - In: ELECTRONIC JOURNAL OF PROBABILITY. - ISSN 1083-6489. - 25(2020), pp. 44.1-44.34.
  • A note on symmetries of diffusions within a martingale problem approach / F.C. DE VECCHI, P. Morando, S. Ugolini. - In: STOCHASTICS AND DYNAMICS. - ISSN 0219-4937. - 19:2(2019).
  • Generalized Solvable Structures and First Integrals for ODEs Admitting an sl(2,R) Symmetry Algebra / P. Morando, C. Muriel, A. Ruiz. - In: JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS. - ISSN 1402-9251. - 26:2(2019), pp. 188-201.
  • Solvable structures for evolution PDEs admitting differential constraints / F.C. De Vecchi, P. Morando. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 124(2018 Jan), pp. 170-179.